Econometrica: Sep 1980, Volume 48, Issue 6

On Proportional Malinvaud Prices

https://doi.org/0012-9682(198009)48:6<1419:OPMP>2.0.CO;2-8
p. 1419-1429

Hiroshi Atsumi

This paper provides a general proof of the existence of a proportional price with the interest rate strictly greater than the growth rate associated with any efficient proportional program in the polyhedral technology. Proofs for similar theorems are also given for the programs satisfying the regularity condition in other technologies.

Log In To View Full Content

Back